So I have some red spots on my thighs

Patient

Q: So I have some red spots on my thighs and I'm sure what it is. Could you help me ?

Doctor

A:   Hello,
Thanks for the query.

There are many causes for such spots. Common ones being allergies to cosmetics or food, nylon undergarments, fungal infection or even a drug allergy.
Consul a Dermatologist for an opinion. If the rash is hurting apply calamine lotion.

Hope this helped.
Regards

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews